# SDR SWAA2024110649941

- Difficulty date: October 17, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT STA 540 RBL 1.   REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.   REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02
